# SDR UALA2011070103243

- Difficulty date: June 30, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 83,843 hours, 9,402 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT WALL LT EMERGENCY LIGHT ALONG DOOR 5C INOP.  REPLACED EMERGENCY LIGHT RIBBON.  OP CHECK NORMAL.
